MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05
Catalog Number 90600
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that during surgery, the duo headlight and carrying case (90600) was overheating on the doctor's head, and the plastic had melted.It was also reported that the button for changing the light snob does not work.The were no reports of injuries, death, or surgical delays as another "led duo" was used to complete the surgery.It was noted that the surgeon was not burned because the physician removed the device promptly.
 
Additional Manufacturer Narrative
The duo headlight and carrying case (90600) was returned for evaluation: the device history record (dhr) could not be completed due to no lot number or serial number being provided.Failure analysis: the duo headlight and carrying case was received in used condition.This issue is not due to overheating, but rather to the improper use of the plastic cap.It is possible that the plastic cap was placed on the luminaire light while the device was already on, causing the cap to melt.The iris adjusting wheel has come loose from the luminaire, and the light field of the luminaire is hazy and has an out-of-spec brightness, which is considered misuse.The luminaire must be replaced.The connector board must be replaced as part of the luminaire replacement.The device must be checked to verify that it meets the manufacturer's specifications.Root cause analysis: the reported complaint was not confirmed.The evaluation did identify that the plastic cap had melted.This occurred because the cap was placed on the headlight while it was on.

Brand Name
DUO HEADLIGHT AND CARRYING CASE
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22992997
Report Number3006697299-2025-00108
Device Sequence Number15725917
Product Code FSR
UDI-Device Identifier10381780491064
UDI-Public10381780491064
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown